Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Known and unknown results on elliptic boundary problems


Author: Gerd Grubb
Journal: Bull. Amer. Math. Soc. 43 (2006), 227-230
MSC (2000): Primary 35J25, 47B25; Secondary 35J67
Published electronically: March 8, 2006
MathSciNet review: 2216111
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 35J25, 47B25, 35J67

Retrieve articles in all journals with MSC (2000): 35J25, 47B25, 35J67


Additional Information

Gerd Grubb
Affiliation: Department of Mathematics, University of Copenhagen, Universitetsparken 5, DK-2100 Copenhagen, Denmark
Email: grubb@math.ku.dk

DOI: http://dx.doi.org/10.1090/S0273-0979-06-01114-1
PII: S 0273-0979(06)01114-1
Keywords: Elliptic boundary value problems, selfadjoint realizations, harmonic functions, Krein's soft extension
Received by editor(s): December 10, 2005
Received by editor(s) in revised form: January 19, 2006
Published electronically: March 8, 2006
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia